Bulletin of the American Mathematical Society

Absolute continuity and weak compactness

Constantin Niculescu

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1064-1066.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537410

Mathematical Reviews number (MathSciNet)
MR0385619

Zentralblatt MATH identifier
0318.47014

Subjects
Primary: 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22]

Citation

Niculescu, Constantin. Absolute continuity and weak compactness. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1064--1066. https://projecteuclid.org/euclid.bams/1183537410


Export citation

References

  • 1. R. G. Bartle, N. Dunford and J. Schwartz, Weak compactness and vector measures, Canad. J. Math. 7 (1955), 289-305. MR 16, 1123.
  • 2. A. Dvoretzky and C. A. Rogers, Absolute and unconditional convergence in normed linear spaces, Proc. Nat. Acad. Sci. U.S.A. 36 (1950), 192-197. MR 11, 525.
  • 3. A. Grothendieck, Sur les applications linéaires faiblement compactes d'espaces du type C(K), Canad. J. Math. 5 (1953), 129-173. MR 15, 438.
  • 4. A. Grothendieck, Résumé de la théorie métrique des produits tensoriels topologiques, Bol. Soc. Mat. São Paolo 8 (1953), 1-79 (1956). MR 20 #1194.
  • 5. C. Niculescu, Opérateurs absolument continus, Rev. Roumaine Math. Pures Appl. 19 (1974), 225-236.
  • 6. C. Niculescu, Lebesgue-Nikodym type theorems for operators given on Banach lattices, Rev. Roumaine Math. Pures Appl.
  • 7. H. Rosenthal, A characterization of Banach spaces containing l, Proc. Nat. Acad. Sci. U.S.A. 71 (1974), 2411-2413.